# SDR CALA2024072902131

- Difficulty date: July 28, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 111,216 hours, 26,136 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 273N20055
- Condition: Ruptured
- Location: Lh Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H, A

## Discrepancy

FLIGHT CREW STATES ON T.O. WHILE BRINGING UP FLAP HANDLE NOTICED LEFT HYD QTY DECREASING : SELECTED BOTH LEFT EDP AND LEFT ACMP OFF. LEFT HYD FLUID QTY NOW AT .15 PERCENT ON EICAS. SEE AMM 29-11-00/201 CONDITION 1 TABLE 1. FOUND LEAK COMING FROM LEFT MLG DOOR ACTUATOR. FLEX LINE ON MLG DOOR ACTUATOR FOUND RUPTURED. REMOVED AND REPLACED L/H MLG DOOR ACTUATOR RETRACT HYDRAULIC LINE. TORQUED HYDRAULIC LINE PER AMM 32-32-12-404-010.  SERVICED AIRCRAFT WITH HYDRAULIC FLUID PER AMM 12-12-01-613-015. OPS CHECK AND LEAK CHECK GOOD.
